MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY USPO2 OXIMETRY CABLE, GE APEXPRO CH; OXIMETER

MASIMO - 15750 ALTON PKWY USPO2 OXIMETRY CABLE, GE APEXPRO CH; OXIMETER
Model Number 3449
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported intermittent connection or not working at all.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Device not returned.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other text: the returned device was evaluated.During functional testing, the module intermittently did not draw power or communicate with interfacing test fixture with cable bending at the ch connector.Testing confirmed an electrical open at wire breaks inside ch bend relief.The wire breaks resulted in loss of function.
 
Event or Problem Description

Brand Name
USPO2 OXIMETRY CABLE, GE APEXPRO CH
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key15794892
Report Number3019388613-2022-00244
Device Sequence Number17312149
Product Code DQA
UDI-Device Identifier00843997011433
UDI-Public00843997011433
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3449
Device Catalogue Number3449
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown